Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 102, NWS Albuquerque, NM

September 14, 2013Bernalillo County, Sandoval County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Sep 14, 2013, 10:40 PM MDT for Bernalillo County, Sandoval County, New Mexico. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 14, 2013, 10:40 PM MDT (04:40 UTC)
Expired
Sep 15, 2013, 1:45 AM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Bernalillo County, NM, Sandoval County, NM

The radar

The Albuquerque radar (KABX), 11 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 15, 12:30 AM MDTFLASH FLOOD6 Wnw Albuquerque, NMMUD SLIDE ENTERED HOMES NEAR PETROGLYPH NATIONAL MONUMENT OPEN SPACE.
Sep 15, 12:35 AM MDTFLASH FLOODBernalillo, NMBPD RPTG WATER IN BUSINESSES AND HOMES. VEHICLES STUCK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 4.7 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2013-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 356 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2013-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
356 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1426 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

750 
WGUS55 KABQ 150440
FFWABQ
NMC001-043-150745-
/O.NEW.KABQ.FF.W.0102.130915T0440Z-130915T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1040 PM MDT SAT SEP 14 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL BERNALILLO COUNTY IN CENTRAL NEW MEXICO
  SOUTH CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO

* UNTIL 145 AM MDT

* AT 1030 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM THUNDERSTORMS MOVING NORTH UP THE VALLEY 
  INTO THE ALBUQUERQUE METRO AREA...CONVERGING WITH AN AREA OF RAIN
  ON THE WEST MESA MOVING EAST. RAINFALL AMOUNTS BETWEEN ONE HALF 
  AND ONE INCH WILL BE COMMON WITH THESE STORMS...BUT SPOTTY HIGHER
  AMOUNTS UP TO ONE AND ONE HALF INCH ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.


&&

LAT...LON 3534 10690 3540 10646 3491 10644 3491 10685

$$
3 follow-up statements
123 
WGUS75 KABQ 150525
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1125 PM MDT SAT SEP 14 2013

NMC001-043-150745-
/O.CON.KABQ.FF.W.0102.000000T0000Z-130915T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-BERNALILLO-
1125 PM MDT SAT SEP 14 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM MDT FOR CENTRAL
BERNALILLO AND SOUTH CENTRAL SANDOVAL COUNTIES...

AT 1118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF THUNDERSTORMS MOVING NORTHEAST ACROSS THE GREATER 
ALBUQUERQUE METRO AREA. THESE STORMS ARE PRODUCING HEAVY RAIN WITH 
AMOUNTS AVERAGING ONE INCH. 

LOCATIONS IMPACTED INCLUDE...
  RIO RANCHO
  ALBUQUERQUE 
  BERNALILLO
  CARNUEL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. TURN AROUND DONT DROWN!

&&

LAT...LON 3534 10690 3540 10646 3491 10644 3491 10685

$$
034 
WGUS75 KABQ 150718
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
118 AM MDT SUN SEP 15 2013

NMC001-043-150745-
/O.CON.KABQ.FF.W.0102.000000T0000Z-130915T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-BERNALILLO-
118 AM MDT SUN SEP 15 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM MDT FOR CENTRAL
BERNALILLO AND SOUTH CENTRAL SANDOVAL COUNTIES...

AT 112 AM MDT...NATIONAL WEATHER SERVICE RADAR AND LAW ENFORCEMENT 
OFFICIALS REPORTED THUNDERSTORMS PRODUCING FLASH FLOODING NEAR 
ALBUQUERQUE AND BERNALILLO. THE STORM PRODUCING FLASH FLOODING WAS 
MOVING TO THE EAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  VISTA HILLS...
  VENTANA RANCH...
  TAYLOR RANCH...
  RIO RANCHO INTEL AREA...
  RIO RANCHO CITY CENTER...
  NORTHERN MEADOWS...
  MARIPOSA...
  ENCHANTED HILLS...
  CORONADO STATE MONUMENT...
  CABEZON...
  SANTA ANA PUEBLO...
  SANDIA PUEBLO...
  SANDIA HEIGHTS...
  RIO RANCHO...
  PARADISE HILLS...
  NORTH VALLEY...
  LOS RANCHOS DE ALBUQUERQUE...
  CORRALES...
  BERNALILLO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL
WAS CONTINUING OVER THE WARNED AREA. ADDITIONAL FLASH FLOODING IS
EXPECTED.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3534 10690 3540 10646 3491 10644 3491 10685

$$
574 
WGUS75 KABQ 150746
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
146 AM MDT SUN SEP 15 2013

NMC001-043-150755-
/O.EXP.KABQ.FF.W.0102.000000T0000Z-130915T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL-BERNALILLO-
146 AM MDT SUN SEP 15 2013

...FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL BERNALILLO AND SOUTH
CENTRAL SANDOVAL COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS 
TAPERING OFF ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS 
DIMINISHING. SOME FLOODING MAY CONTINUE...BUT THE THREAT FOR 
WIDESPREAD FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING 
HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3534 10690 3540 10646 3491 10644 3491 10685

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 14, 6:08 PM MDT, 4 hours 32 minutes earlier.

Area forecast discussion, Sep 14, 6:08 PM MDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
608 PM MDT SAT SEP 14 2013

.AVIATION...
00Z TAF CYCLE

THE ATMOSPHERE OVER NM IS BEGINNING TO SEE SOME SUBTLE
DRYING...BUT STORMS ARE STILL ACTIVE OVER THE CENTRAL TO WESTERN
AREAS OF THE STATE EARLY THIS EVENING. EXPECT THIS ACTIVITY TO
CONTINUE THROUGH THE EVENING WITH MORE STORMS FILLING IN OVER THE
RIO GRANDE VALLEY IN CENTRAL PARTS OF NM. SOME OCCASIONAL LOW
STRATUS CLOUDS MAY LINGER BEHIND PASSING SHOWERS AND OVER TERRAIN
RECENTLY SOAKED BY HEFTY RAINFALL FROM THE PAST SEVERAL DAYS.
MOUNTAIN OBSCURATIONS WILL ALSO BE COMMON AND PERIODIC AS WELL. THE
EASTERN PLAINS WILL HAVE FAIRLY LOW CHANCES FOR SHOWERS AND STORMS
TONIGHT...BUT ON SUNDAY STORMS WILL HAVE MUCH BETTER CHANCES FOR
INITIATION FROM DAYTIME HEATING AND THE ASSISTANCE OF A BACK DOOR
COLD FRONT ENTERING NORTHEAST NM. THE CENTRAL TO WESTERN AREAS
WILL ALSO HAVE SCATTERED COVERAGE OF STORMS SUNDAY.

52

&&

.PREV DISCUSSION...258 PM MDT SAT SEP 14 2013...
ANOTHER ACTIVE PM WITH PLENTY OF RAIN...SOME OF IT HEAVY. UPPER
WAVE MOVING INTO NE NM WITH A DRY SLOT BEHIND IT. SUNSHINE HAS
HEATED UP THE W AND RESULTED IN A GOOD CROP OF SHOWERS AND STORMS
WITH SOME HEAVY RAINERS. OTHER AREA OF SHOWERS AND STORMS OVER THE
NE ASSOCIATED WITH UPPER LEVEL SYSTEM. EXPECT CONVECTION TO GO
WELL INTO THE EVENING...BUT SHOULD DIMINISH MORE AFTER MIDNIGHT
THAN PREVIOUS NIGHTS.

HEIGHT RISES ON SUN SHOULD CAP STORMS A BIT MORE AND OVERALL TREND
WILL BE FOR A LITTLE LESS STORM COVERAGE. EXCEPTION MAY BE IN THE
NE WHERE A COLD FRONT WILL BE NEARING. THIS FRONT WILL CONTINUE S
SUN NIGHT AND KEEP THE AREA FAIRLY ACTIVE.

A LIGHT W FLOW ALOFT WILL DEVELOP NEXT WEEK..LEADING TO A GENERAL
DECREASE IN SHOWERS AND STORMS. MON WILL STILL BE ACTIVE THEN WE
SHOULD EXPERIENCE A NOTICEABLE DECREASE FOR THE REMAINDER OF THE
WEEK. A BACK DOOR COLD FRONT NEAR THE END OF THE WEEK COULD ALLOW
FOR A BRIEF UPTICK IN ACTIVITY MAINLY ACROSS THE E ON FRI AND SAT.

CHJ

.FIRE WEATHER...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH
THE AFTERNOON AND EVENING HOURS...ESPECIALLY ALONG AND WEST OF THE
CENTRAL MOUNTAIN CHAIN. UPPER LEVEL FLOW HAS BECOME MORE
SOUTHWESTERLY...THUS THE MONSOON PLUME HAS BEEN CUT-OFF JUST A BIT.
THEREFORE...WE ARE TRANSITIONING FROM MORE TROPICAL-LIKE
RAINFALL...TO MORE TYPICAL CONVECTIVE MONSOON THUNDERSTORMS. STORMS
ACROSS WESTERN NEW MEXICO THIS AFTERNOON WILL CONTINUE TO MOVE
NORTHEAST INTO THE RIO GRANDE VALLEY THIS EVENING. DRIEST AREA TODAY
SHOULD BE THE EAST CENTRAL PLAINS. ADDITIONAL HEAVY RAINFALL WILL
EXACERBATE ANY ONGOING FLOODING PROBLEMS. EXCELLENT HUMIDITY
RECOVERIES ON TAP AGAIN TONIGHT.

ON SUNDAY...NM WILL CONTINUE TO TRANSITION INTO A MORE TYPICAL
MONSOON REGIME WITH AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS.
EXPECTING LESS STRATIFORM PRECIPITATION AND MORE THUNDERSTORM
ACTIVITY ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. A WEAK
BACK DOOR COLD FRONT ACROSS NORTHEAST NM WILL ALSO SERVE AS A FOCUS
MECHANISM FOR ADDITIONAL STORMS. LOCALLY HEAVY RAIN WILL REMAIN
POSSIBLE. DAYTIME HUMIDITIES WILL REMAIN PRETTY HIGH...THOUGH
GENERALLY 4 TO 8 PERCENT BELOW TODAYS READINGS.

THE DRYING TREND WILL CONTINUE EARLY NEXT WEEK...THOUGH IT WILL
REMAIN FAIRLY GRADUAL UNTIL WEDNESDAY. EXPECT DAILY ROUNDS OF
AFTN/EVE SHOWERS AND THUNDERSTORMS MON/TUE. BY WEDNESDAY...WESTERLY
FLOW ALOFT WILL BECOME STRONGER...ALLOWING DRIER AIR TO THE WEST TO
FILTER INTO NM. THUS...EXPECT SHOWER AND THUNDERSTORM COVERAGE TO
DWINDLE CONSIDERABLY ON WEDNESDAY. THE STRONGER WESTERLY FLOW WILL
CONTINUE THROUGH FRIDAY...THOUGH MAY STILL SEE A FEW STORMS OVER THE
HIGH TERRAIN.

VENTILATION WILL LOWER A BIT ON SUNDAY...AND REMAIN IN THE POOR TO
FAIR CATEGORY ON MONDAY...BUT SHOULD START TO IMPROVE ON TUESDAY.

34

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR THE FOLLOWING
ZONES...NMZ503-504-506>533.

&&
Hazardous weather outlook, Sep 14, 6:11 AM MDT, 16 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
611 AM MDT SAT SEP 14 2013

NMZ501>540-151200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
611 AM MDT SAT SEP 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

AREAS OF HEAVY RAINFALL WILL BE LIKELY AGAIN TODAY INTO TONIGHT
WITH THE MAIN EMPHASIS ON AREAS BETWEEN THE CONTINENTAL DIVIDE AND
THE HIGHLANDS JUST EAST OF THE CENTRAL MOUNTAIN CHAIN AS WELL AND
THE NORTHEAST PLAINS. UPWARDS OF ONE TO TWO AND A HALF INCHES OF
RAIN MAY FALL ACROSS PORTIONS OF THIS AREA THROUGH TONIGHT AND
WITH ALREADY SATURATED SOILS LOCALIZED FLASH FLOODING AND EVEN
SOME MAINSTEM RIVER FLOODING MAY AGAIN OCCUR. AREAS THE HARDEST HIT
WITH EXCESSIVE RAINFALL THE PAST FEW DAYS...PLUS LOCALITIES
WITHIN AND BELOW RECENT BURN SCARS...AS WELL AS MOUNTAIN SLOPES IN
GENERAL...WILL BE ESPECIALLY VULNERABLE. THE COVERAGE OF HEAVIER
RAINFALL HOWEVER SHOULD BE SOMEWHAT LESS THAN RECENT DAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SHOWERS AND THUNDERSTORMS WILL CONTINUE SUNDAY INTO MONDAY...
BUT SHOW A TREND TOWARD LESS COVERAGE AND INTENSITY DURING THIS
PERIOD. SOME LOCALIZED HEAVY RAIN MAY STILL DEVELOP FROM TIME TO
TIME SUNDAY AND SUNDAY NIGHT MOSTLY FROM JUST EAST OF THE CENTRAL
MOUNTAIN CHAIN AND THE NORTHEAST PLAINS WEST TO NEAR THE CONTINENTAL
DIVIDE...MAINLY DURING THE AFTERNOON AND EVENING HOURS. WHILE SOME
HEAVY RUNOFF AND EVEN VERY LOCALIZED FLASH FLOODING WILL NOT BE
OUT OF THE QUESTION THROUGH THIS PERIOD...THE FLOODING RISK WILL
BE SIGNIFICANTLY LOWER THAN RECENT DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

43

In the hours before

Special weather statement, Sep 14, 7:23 PM MDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
723 PM MDT SAT SEP 14 2013

NMZ508-509-150145-
SAN FRANCISCO RIVER VALLEY-SOUTHWEST MOUNTAINS-
723 PM MDT SAT SEP 14 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CATRON COUNTY THROUGH 745
PM MDT...

AT 718 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF ALMA...OR ABOUT 19 MILES
SOUTHWEST OF RESERVE...MOVING EAST AT 5 TO 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...HIGHWAY 180 NORTH OF ALMA.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3375 10905 3379 10905 3375 10881 3344 10891
      3346 10905 3374 10906
TIME...MOT...LOC 0122Z 249DEG 9KT 3352 10898

CA
Special weather statement, Sep 14, 8:27 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
827 PM MDT SAT SEP 14 2013

NMZ508-150300-
SOUTHWEST MOUNTAINS-
827 PM MDT SAT SEP 14 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CATRON COUNTY THROUGH 900
PM MDT...

AT 824 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES EAST OF OLD HORSE SPRINGS...OR ABOUT 22
MILES SOUTH OF DATIL...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EASTERN
CATRON COUNTY.

&&

LAT...LON 3398 10773 3365 10773 3375 10802 3393 10806
TIME...MOT...LOC 0227Z 278DEG 12KT 3384 10793

SHOEMAKE

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 6:56 PM MDTAreal Flood AdvisoryABQCibola2 hr
Sep 14, 7:01 PM MDTFlash Flood WarningABQCatron3 hr
Sep 14, 8:27 PM MDTSpecial Weather StatementABQCatron33 min
Sep 14, 9:13 PM MDTAreal Flood AdvisoryABQCatron2 hr
Sep 14, 9:57 PM MDTFlash Flood WarningABQCatron3 hr
Sep 14, 10:24 PM MDTAreal Flood AdvisoryABQCatron, Socorro3 hr
Sep 14, 10:56 PM MDTFlash Flood WarningABQLos Alamos, Sandoval, Santa Fe3 hr
Sep 14, 11:58 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe, Torrance3 hr
Sep 15, 12:14 AM MDTAreal Flood WarningABQSocorro, Valencia12 hr
Sep 15, 12:20 AM MDTFlash Flood Warning EmergencyABQCatron5 hr
Sep 15, 12:45 AM MDTAreal Flood AdvisoryABQMora, San Miguel, Santa Fe3 hr
Sep 15, 1:12 AM MDTFlash Flood WatchABQ71 hr
Sep 15, 1:21 AM MDTAreal Flood AdvisoryABQBernalillo, Cibola, Valencia3 hr
Sep 15, 1:28 AM MDTAreal Flood AdvisoryABQMora, Rio Arriba, San Miguel, Santa Fe, Taos3 hr
Sep 15, 1:39 AM MDTFlash Flood WarningABQSocorro, Torrance, Valencia3 hr
Sep 15, 1:48 AM MDTAreal Flood AdvisoryABQBernalillo, Valencia3 hr
Sep 15, 2:47 AM MDTFlash Flood WarningABQMora, Rio Arriba, San Miguel, Santa Fe3 hr
Sep 15, 3:21 AM MDTAreal Flood AdvisoryABQCatron, Socorro3 hr
Sep 15, 3:43 AM MDTFlash Flood WarningABQMora, San Miguel3 hr
Sep 15, 4:19 AM MDTAreal Flood AdvisoryABQCatron3 hr
Sep 15, 5:17 AM MDTFlash Flood WarningABQCatron118 min
Sep 15, 12:15 PM MDTAreal Flood WarningABQSocorro8 hr
Sep 15, 12:51 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance84 min
Sep 15, 1:00 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe2 hr
Sep 15, 1:36 PM MDTFlash Flood WarningABQBernalillo, Torrance3 hr
Sep 15, 2:06 PM MDTAreal Flood AdvisoryABQMora, San Miguel84 min
Sep 15, 2:32 PM MDTFlash Flood WarningABQTorrance3 hr
Sep 15, 2:35 PM MDTFlash Flood WarningABQMora, San Miguel115 min
Sep 15, 2:42 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Sep 15, 3:11 PM MDTAreal Flood AdvisoryABQChaves2 hr
Sep 15, 3:21 PM MDTAreal Flood AdvisoryABQTorrance84 min
Sep 15, 3:26 PM MDTAreal Flood AdvisoryABQMora94 min
Sep 15, 4:14 PM MDTAreal Flood AdvisoryABQCatron, Socorro91 min
Sep 15, 4:22 PM MDTAreal Flood AdvisoryABQCatron, Socorro113 min
Sep 15, 4:49 PM MDTFlash Flood WarningABQSocorro3 hr
Sep 15, 5:11 PM MDTAreal Flood AdvisoryABQGuadalupe, Lincoln, Socorro, Torrance2 hr
Sep 15, 5:14 PM MDTAreal Flood AdvisoryABQChaves3 hr
Sep 15, 5:16 PM MDTAreal Flood AdvisoryABQHarding, Mora, San Miguel119 min
Sep 15, 5:43 PM MDTFlash Flood WarningABQMcKinley6 hr
Sep 15, 5:58 PM MDTAreal Flood AdvisoryABQRio Arriba, San Juan107 min

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.